# SDR IPXA10659041

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-300
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 113T220139G
- Part serial: 000101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP INBD HINGE FTG FOUND CRACKED LT WING INBD MAIN FLAP INBD HINGE FTG AT IFS 179.75 AREA REPAIRED IAW SRM 57-53-02-2R1, FIG 201. ORG MATL IS FORGING 7075T3 CRK LENGTH IS 1.12" AT INBD FLANGE 0.9" AT OTBD FLANGE DAMAGED CUTOUT IS 1.5"X0.75" AT BOTH FLANGES. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL EXTR AND 10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4".
